# SDR C77A20130721003

- Difficulty date: July 18, 2013
- Submitted: July 21, 2013
- Operation: Air carrier
- Aircraft: N608CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000195
- Aircraft time: 15,535 hours, 8,865 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Part number: 17092295003
- Condition: Gouged
- Location: Cargo Door
- Part time: 15,535 hours, 8,865 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AFT CARGO DOOR LATCH FITTING IS NICKED.  BLENDED DAMAGED AREA IAW SRM 51-10-03.
